# SDR 95ZZZX1946

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU/ATL - FLT 299 - AIR RETURNED TO RDU DUE TO LANDING GEAR HANDLE WOULD NOT RETRACT, CABIN WOULD NOT PRESSURIZE AND NOSE WHEEL STEERING STILL WORKED.  CYCLED GROUND CONTROL CIRCUIT BREAKERS, NO HELP.  FOUND FLAT NOSE STRUT SERVICED PER MM 12.  LANDING GEAR HANDLE OPS CHECK OKAY.
